# SDR AALA20151217001

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 77,241 hours, 40,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE WORK CARD 5403, EGRESS POWER SUPPLY AB5-1 FAILS TEST.  REPLACED EGRESS LIGHT POWER SUPPLY AB5-1 BATTERY PACK IAW AMM 33-60-98.  TESTED OK.
